Coefficient stability of differential equations and averaging of equations with random coefficients
Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 745-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_4_a0,
author = {N. S. Bakhvalov and A. A. Zlotnik},
title = {Coefficient stability of differential equations and averaging of equations with random coefficients},
journal = {Doklady Akademii Nauk},
pages = {745--748},
year = {1978},
volume = {242},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a0/}
}
TY - JOUR AU - N. S. Bakhvalov AU - A. A. Zlotnik TI - Coefficient stability of differential equations and averaging of equations with random coefficients JO - Doklady Akademii Nauk PY - 1978 SP - 745 EP - 748 VL - 242 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a0/ LA - ru ID - DAN_1978_242_4_a0 ER -
N. S. Bakhvalov; A. A. Zlotnik. Coefficient stability of differential equations and averaging of equations with random coefficients. Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 745-748. http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a0/